| Model Number |
SN60WF |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during a cataract extraction with an intraocular lens (iol) implant procedure, lens had a crack or line through it, which was described as damaged and had to be explanted.There was no patient harm reported.Additional information was requested, but further no information was available.
Additional Manufacturer Narrative
There has been one another complaint reported in the lot number.The manufacturer internal reference number is: (b)(4).